# SDR SIMA20120503017

- Difficulty date: May 3, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 19,237 hours, 15,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Door Cut Out
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT OUT FWD LOWER CORNER CORROSION AT LOWER STRIKER PLATE AND RIVETS.  REMOVED CORROSION ON FWD STRIKER PLATE REF SRM 51-20-00.  REMOVED STRIKER PLATE FOM.
